International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 3, Pages 489-492

Symmetric and permutational generating set of the groups Akn+1 and Skn+1 using Sn and an element of order k

Ibraham R. Al-Amri

Department of Mathematics, King Abdulaziz University, College of Education, P.O.Box 344, Madina, Saudi Arabia

Received 2 December 1996; Revised 6 May 1997

Copyright © 1998 Ibraham R. Al-Amri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we will show how to generate Akn+1 and Skn+1 using a copy of Sn and an element of order k in Akn+1 and Skn+1 respectively, for all positive integers n2 and all positive integers k2. We will also show how to generate Akn+1 and Skn+1 symmetrically using n elements each of order k, for all n2 and all even integers k2.